MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25141
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information regarding requirement for the surgical intervention was received on 26 feb 2026.Due to character limitations in field e1: initial reporter: dr.(b)(6).Event site name: (b)(6).Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
It was reported that flixene graft was observed to be clotted in the large portion of the graft 17 days after implantation.The graft remains implanted and the surgeon was able to clear the clot.There was no harm to the patient.
 
Additional Manufacturer Narrative
Additional information: d6a, e1(event site email), h6 customer reported that a graft thrombosis and re occlusion occurred after implantation of a flixene eptfe vascular graft (model 25141, lot 524685).The device was implanted as an arteriovenous (av) access graft.Approximately 17 days post implant, the graft was observed to be occluded due to clot formation; the graft had not been cannulated, and no patient injury was reported.The clot was surgically cleared, and the graft remained implanted.A subsequent follow up visit identified re occlusion of the graft, confirmed by clinical examination and ultrasound.Additional intervention in the form of thrombectomy was required.The patient is a 90 year old female with declining renal function and a medical history significant for diabetes, hypertension, and hyperlipidemia.The patient had not initiated dialysis at the time of the events.Postoperative anticoagulation therapy was limited to 81 mg aspirin, with no additional antiplatelet or anticoagulant therapy prescribed due to concerns related to fall risk.Intraoperative heparin was administered during both the initial implantation and subsequent thrombectomy procedures.Getinge medical affairs contacted the reporting physician to obtain additional clinical information.The physician reported that implantation was performed without complication, with appropriate antegrade bleeding and no observed inflow or outflow abnormalities.The reporting physician stated that no device related issues were identified during implantation and did not attribute the thrombotic events to the flixene graft, noting that thrombosis of unknown etiology can occur in vascular access procedures.The physician indicated the patient may have an underlying clotting disorder, which is planned for further evaluation.The device was not returned, and no images were provided; therefore, confirmatory device testing could not be performed, and the complaint could not be confirmed.Due to the inability to reproduce the event and the presence of significant patient comorbidities, a contemporaneous sample was not requested.A review of the device history record, including finished goods and top assembly records, identified no manufacturing nonconformances.All reviewed records met applicable quality and performance requirements.A review of product specifications and engineering change history did not identify any design changes relevant to the reported event.Trend analysis covering a 15 month period identified a low number of similar complaints.While a statistical excursion was identified, the actual occurrence level did not exceed the anticipated occurrence level, and escalation was performed in accordance with the applicable complaint trending procedure.Reviews of capa, ncr, and scar systems identified no related issues.Based on the available information, the root cause was determined to be user ¿ anticipated procedural complication, as thrombosis is a known adverse event associated with vascular grafts and is adequately addressed in the product risk management documentation and instructions for use.The event is most likely attributable to patient specific factors, including comorbidities and lack of postoperative anticoagulation, rather than device design, manufacturing, or material issues.
 
Event or Problem Description
N/a.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24544701
Report Number3011175548-2026-000002
Device Sequence Number15797200
Product Code DSY
UDI-Device Identifier00650862251418
UDI-Public(01)00650862251418(17)281106
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25141
Device Catalogue Number25141
Device Lot Number524685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale